# SDR ASAA0280169

- Difficulty date: May 8, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Harness
- Part number: D29984103
- Condition: Failed
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND TAIL DOOR EMERGENCY SLIDE HARNESS FAILED SYSTEM CHECK.  REPLACED EMERGENCY SLIDE.  SYSTEM CHECKED OK.  (M)
